Jump to content
Mental Support Community

Pain Pain!!!


Leo1954
 Share

Recommended Posts

I was in a serious car accident Sat nite 21st at 11:45 pm. I was on the way to an allnite grocery store hit head on by a drunk driver. I lost teeth,broken nose,srained knee & some other. Plus we have been in the bad storms down here. My daughter doesn't know what the hell is going on really don't know myself.

They also have given me oxycodone because of the pain not to thrilled but it works hope I don't get addicted. Easy for me. Suppose to see my new therapist tommorow I have to but don't know weather to take pill before I go I will see. Whatever happens happens for a reason or supposedly that's the way the saying goes!!!!!!!!!!

Link to comment
Share on other sites

Hope you're OK Leo. Did you end up going to see your therapist? I'm sure some kind words would sure help after that experience. Make sure you get thoroughly checked out. You're head probably took quit a knock if you managed to lose teeth and break your nose. I've had two concussions. Didn't get checked out after either one. I've had one audiologist who asked me if I've ever had a concussion, many years later. Permanent damage, you think? After relating my experiences to a shrink recently (not my therapist, just somebody I was forced to see by the insurance company), she asked if I've ever had a CAT scan or MRI. Yet nobody will refer me to get checked out so I just sit and wonder.

So...get your head checked out if you can. Or, go for a hearing test and see if they look at you like something's wrong.

Link to comment
Share on other sites

I see my therapist today she is new for me so I'm kinda nervous. Yes I did have a cat-scan can't have an MRI because of my VNS implant. Hate this heat because it makes me feel like crap. I also have to have more oral surgery next Fri. the June 3rd. my root tips were pushed up into the top part of my gums so that is why I'm on oxycodone. It sure makes the pain go away. It's hard for me to concentrate on anything especially reading beause also my eyes strain but, been through worse so another thing to have to deal with.

Link to comment
Share on other sites

I agree with you that everything happens for a reason, but in cases like this, I sometimes think that maybe you're not the one that needed to learn the lesson. Maybe the person driving had to face what they were doing that was harmful to other people, and you were the person that was in the wrong place at the wrong time. I am sorry to hear that you were injured, and I hope for a speedy recovery, but I also agree with Athena that you should definitely get checked out thoroughly. It's always better to be safe than sorry.

Link to comment
Share on other sites

Guest ASchwartz

Leo,

I agree with loneone, this was not a lesson you or anyone needed to learn.

About oxycodone: after my shoulder surgery last year, which was very painful, I was prescribed that medication and, while it took the pain away, I started to have terrible side effects so that I started to behave in ways that are not me, and, finally, I started to hallucinate. Oh, yes, I just now remember, I also got very depressed. I went off of it and took extra strength advil. My advice to you, as one person who had terrible pain, to another person going through the same thing now, stop that pain killer and take advil or something similar. But, first talk to your doc. Hang in there, bro.

Are you experiencing any PTSD?

Allan

Link to comment
Share on other sites

To be honest I have taken the oxycodone and I get high on it. I'm having a hell of a time looking at it and trying not to touch it. I have been taking also now 800mgs. of prescripition Motrin kind like drinking water probably just have to go without totally and deal with the pain it has subsided some but next Fri. they are going to repair a torn tendon in my knee that I didn't even know I had. I am not feeling any PTSD not even really thinking clearly rite now anyway.

Link to comment
Share on other sites

Guest ASchwartz

Leo,

I'm worried about you. It's easy to get addicted to oxycodone. If you are, tell your MD. Not to worry, he knows how addictive it is. He will gradually and slowly get you off of it. What you need to know is that it becomes very depressing and you certainly would agree with me that the last thing you want is to feel more depression?

I also want you to know that I'm with you. Having gone through surgery just last year, as I told you, I remember how terrible the pain was and how terrible the oxycodone turned out to be. Again, hey bro, I'm with you.

Allan

Link to comment
Share on other sites

Join the conversation

You can post now and register later. If you have an account, sign in now to post with your account.
Note: Your post will require moderator approval before it will be visible.

Guest
Reply to this topic...

×   Pasted as rich text.   Paste as plain text instead

  Only 75 emoji are allowed.

×   Your link has been automatically embedded.   Display as a link instead

×   Your previous content has been restored.   Clear editor

×   You cannot paste images directly. Upload or insert images from URL.

Loading...
 Share

×
×
  • Create New...